# SDR ALG2003F00066

- Difficulty date: June 20, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23072725
- Part serial: JGALM0346
- Condition: Leaking
- Location: Engine
- Part time: 1,313 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REFUELING.  AFTER A/C WAS REFUELED OFFSHORE AT WC-560.  THE MECHANIC NOTICED A STEADY FLOW OF FUEL FROM THE OVERFLOW DRAIN LINE.  HE INSPECTED THE LEAK AND FOUND THE HMU LEAKING.  HE REMOVED AND REPLACED THE HMU AND COMPLIED WITH A LEAK CHECK AND AIRCRAFT WAS RETURNED TO SERVICE.
